# SDR SWIA201335511

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 30,794 hours, 26,120 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE & A GEAR DOOR OPEN WARNING.  FLT 2637 REPLACED NLG WOW SENSOR BRACKET.  ADJUSTED PROX SENSOR & PERFORMED NLG SWING.  OPERATIONS CHECKED GOOD.  PN ON OFF 16215-105 SN ON OFF N/A.
